# SDR CALA2025071706673

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 59,854 hours, 21,745 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ005991
- Condition: Faulted
- Location: Zone 100
- Part time: 51,561 hours, 18,005 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O DURING T/O ELEC LIGHT ILLUMINATED.  PER FLT CREW VIA DISPATCH, RTO AT 30 KTS.  STATIC INVERTER WAS REPLACED TWICE AND SPCU WAS REPLACED ONPERFORMED POWER CHECK ON FRONT OF STATIC INVERTER WITH 27.29V DC. POWER CHECK BETWEEN PIN 1 AND PIN 3 OF D46 WITH 115.9VAC. WIRING CHECK OF SPCU BETWEEN D11712A PIN 1 AND D46 PIN 1 WITH 0.8 OHMS. BETWEEN D46 PIN 3 TO GROUND WITH NORMAL READING. BETWEEN D11714B PIN 26 TO D10596 PIN 38 WITH 0.5 OHMS. BETWEEN D11714A PIN 14 TO D10596 PIN 30 WITH 0.7 OHMS. STATIC INVERTER RCCB RESET AND BATTERY CONNECTOR CONTACT CLEANED. PERFORMED ELEC LIGHT MESSAGE BITE PROCEDURE. MESSAGE CLEARED, NO FAULTS STORED. WIRING CHECK AND INSPECTION BETWEEN (1) SPCU M172 0 CONNECTOR D11714A PIN 10 AND STATIC INVERTER STATIC INVERTER M9 AND STATIC INVERTER RCCB, AND (3) SPCU D11714A PINS 14 AND 25 AND POWER MODULE P5-13 PER WDM 24-34-11. PERFORMED WIRING CHECK AND INSPECTION BETWEEN (4) SPCU D1171 4B PIN 26 AND POWER MODULE 5-13 D10596 PIN 38 PER WDM 24-28-11.WIRING CHECKS RESULTS ARE AS FOLLOWS AFTER PERFORMING WIRING CHECKS AND INSPEC TIONS BETWEEN: SPCU M1720 CONNECTOR D11714A PIN 10 AND STATI C INVERTER RCCB C1341 = 14 VDC STATIC INVERTER M9 AND STATIC INVERTER RCCB = 27.29 VDC WIRING INSULATION CHECKS DONE, ALL NORMAL. NO NOTED ARCING AND BURNT WIRING CONNECTIONS. REPLACED STATIC INVERTER M9 AND PERFORMED INSTALLATION TEST IAW AMM 24-34-21/401. TEST SATISFACTORY. CONFIRMED ELEC LIGHT NOT ILLUMINATED.
